# SDR 2001UALA01761

- Difficulty date: August 20, 2001
- Submitted: August 28, 2001
- Operation: Air carrier
- Aircraft: N322UA
- Make and model: Boeing 737322
- Aircraft serial: 23954
- Aircraft time: 41,896 hours, 22,343 cycles
- Engine: Ge CFM56*
- System (JASC): 5241 · Galley Doors
- Part: Fitting
- Condition: Cracked
- Location: Galley Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR BODY TORQUE TUBE UPPER HINGE ARM HOUSING CRACKED AT INBOARD LOWER CNTR FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED.  REPLACED HINGE ARM HOUSING FITTING.
